# SDR 96ZZZX3907

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N48HB
- Make and model: Amd FALCON50MYST
- Aircraft serial: 233
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: L96Z31201
- Condition: Washer Failed
- Location: Plunger
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FUELING AIRCRAFT FOR LEAK CHECKS OF FEEDER TANKS, THE CENTER FEEDER TANK OVERFILLED AND VENTED OVERBOARD.  DEFUELED ACFT TO TROUBLESHOOT.  AFTER T/S, FOUND PLUNGER WASHER OF A CHECK VALVE LODGED IN THE LT FEEDER TANK FUELING VALVE.  APPARENTLY, THE WASHER WAS INITIALLY LODGED IN THE CENTER FEEDER TANK SYSTEM CAUSING THE OVERFILL, THEN MOVED THROUGH THE FUELING MANIFOLD TO THE LT FEEDER TANK FUELING VALVE DURING THE DEFUEL, AND SUBSEQUENT TROUBLESHOOTING.  THIS WASHER IS HELD ON THE CHECK VALVE PLUNGER BY A POP RIVET.  SUBMITTER RECOMMENDS ANALYSIS OF HOW MANY OF THESE CHECK VALVES HAVE FAILED LIKE THIS AND POSSIBLE REPLACMENT WITH NEW STYLE OR IMPROVEMENT OF EXISTING VALVES.
